Electronic Journal of Probability

Stochastic Weak Attractor for a Dissipative Euler Equation

Hakima Bessaih

Full-text: Open access

Abstract

In this paper a nonautonomous dynamical system is considered, a stochastic one that is obtained from the dissipative Euler equation subject to a stochastic perturbation, an additive noise. Absorbing sets have been defined as sets that depend on time and attracts from  $-\infty$. A stochastic weak attractor is constructed in phase space with respect to two metrics and is compact in the lower one.

Article information

Source
Electron. J. Probab., Volume 5 (2000), paper no. 3, 16 pp.

Dates
Accepted: 29 November 1999
First available in Project Euclid: 7 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.ejp/1457376438

Digital Object Identifier
doi:10.1214/EJP.v5-59

Mathematical Reviews number (MathSciNet)
MR1743724

Zentralblatt MATH identifier
0941.35073

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 37L55: Infinite-dimensional random dynamical systems; stochastic equations [See also 35R60, 60H10, 60H15] 60H15: Stochastic partial differential equations [See also 35R60]

Keywords
Dissipative Euler Equation random dynamical systems attractors

Rights
This work is licensed under aCreative Commons Attribution 3.0 License.

Citation

Bessaih, Hakima. Stochastic Weak Attractor for a Dissipative Euler Equation. Electron. J. Probab. 5 (2000), paper no. 3, 16 pp. doi:10.1214/EJP.v5-59. https://projecteuclid.org/euclid.ejp/1457376438


Export citation

References

  • C. Bardos, Existence et unicité de la solution de l'équation d'Euler en dimensione deux, J. Math. Anal. Appl, 40, 1972, 769-780.
  • H. Bessaih and F. Flandoli, 2-D Euler equations pertubed by noise, Nonlinear Diff. Eq.Appl, Vol 6, Issue 1, 1999, 35-54.
  • H. Bessaih and F. Flandoli, Weak attractor for a dissipative Euler equation, Submitted.
  • H. Crauel and F. Flandoli, Attractors for random dynamical systems, Prob. Theo. Relat. Fields, 100, 1994, 365-393.
  • H. Crauel, A. Debusshe and F. Flandoli, Random attractors, J. Dyn. Diff. Eq, 1995.
  • C. Castaing and M. Valadier, Convex analysis and measurable multifunctions, Lecture Notes in Mathematics 580, Springer-Verlag, Berlin, 1977.
  • V. Chepyshov and M.I. Vishik, Nonautonomous evolution equations and their attractors, Russian J. Math. Phys, 1, 1993, 165-190.
  • G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, 1992.
  • F. Flandoli and B. Schmalfuss, Weak solutions and attractors for the 3-dimensional Navier-Stokes equations with nonregular force, J. Dyn. Diff. Eq., 11, 1999, 355-398.
  • G. Gallavotti, Ipotesi per uua introduzione alla Meccanica Dei Fluidi, Quaderni del Consiglio Nazionale delle Ricerche, Gruppo Nazionale di Fisica matematica, no 52, 1996.
  • J. L. Lions, Équations Differentielles Opérationnelles et problèmes aux limites, Springer-Verlag, Berlin, 1961.
  • P.L. Lions, Mathematical Topics in Fluid Mechanics Vol. 1 Incompressible Models, Oxford Sci. Publ, Oxford, 1996.
  • G. Sell, Global attractors for the 3D Navier-Stokes Equations, J. Dyn. Diff. Eq, 8, 1996.
  • R. Temam, Navier-Stokes Equations, North-Holland, 1984.
  • R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, Applied Mathematical Sciences, Vol 68, Springer-Verlag, New York, 1988.
  • M. J. Vishik and A. V. Fursikov, Mathematical Problems of Statistical Hydromechanics, Kluwer, Dordrecht, 1980.